# SDR R61A201901160130

- Difficulty date: January 16, 2019
- Submitted: January 30, 2019
- Operation: Air carrier
- Aircraft: N101HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000156
- Aircraft time: 30,802 hours, 23,839 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 422120
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

***WHILE A/C WAS OUT OF SERVICE FOR HEAVY CHECK*** AFT ENTRY HOUSING EXIT LOCATOR SING INOP. AFT ENTRY HOUSING LOCATOR SIGN REPLACED AND TESTED SERVICEABLE IAW AMM 33-50-19-400-801-A. A/C REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
